strategygirl wrote:Within a few weeks of completing my second round of chemo, I developed peripheral neuropathy post-Oxaliplatin infusion. I'm now in month three of numb and tingling feet to the ankles and thumb and first two fingers on both hands. My neurologist says it will take anywhere from six to eighteen months to completely dissipate. I'm lucky in that it's sensory nerves only so I'm still able to work, wear heels, drive, etc. and am going to my first reflexology appointment in the morning. Has anyone had similar issues post-chemo? If so, what did you do to alleviate some of the symptoms?
Gravelyguy wrote:Mine kicked in after round 10. Round 12 we dropped the Oxi to 80% otherwise full dosage for the first 11 rounds. My oncologist said it would be a very gradual decrease in symptoms. I am now down to morning tingling and after a long day of being on my feet they feel like they are falling asleep. I took, all through chemo and continue to take, a supplement from Plexus that is supposed to help heal nerves. I can’t say for sure that it has helped but it sure seemed to help me through the chemo stage.*
*Full disclosure, my wife sells Plexus products so mods if this is off base please delete. I am not trying to solicit sales just sharing what I think has helped.
Users browsing this forum: Google [Bot], Jannine and 53 guests